Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some structure of Borel locales


Author: John Isbell
Journal: Proc. Amer. Math. Soc. 126 (1998), 2477-2479
MSC (1991): Primary 54A05, 54H05; Secondary 04A15
MathSciNet review: 1459126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All Borel classes of sublocales of the real line after the first ambiguous class (in particular, the limit ambiguous classes) have proper (=irreducible) representatives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54A05, 54H05, 04A15

Retrieve articles in all journals with MSC (1991): 54A05, 54H05, 04A15


Additional Information

John Isbell
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14214
Email: ji2@acsu.buffalo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04448-7
PII: S 0002-9939(98)04448-7
Keywords: Irreducible Borel sublocale
Received by editor(s): January 6, 1997
Communicated by: Alan Dow
Article copyright: © Copyright 1998 American Mathematical Society